Bayesian analysis of extreme value regression

Papadakis, Emmanuel N. and Tsionas, Michael (2012) Bayesian analysis of extreme value regression. Applied Economics Letters, 19 (17). pp. 1707-1710. ISSN 1350-4851

Full text not available from this repository.

Abstract

The article takes up Bayesian inference in extreme value distributions and also considers extreme value regression, which appears relatively uncommon in the regression literature. Numerical methods are organized around Gibbs sampling. It is shown that simple and reliable numerical techniques can be devised by exploiting the particular form of the posterior conditional distributions. The sampling behaviour of the proposed estimators is also explored via Monte Carlo simulation.

Item Type:
Journal Article
Journal or Publication Title:
Applied Economics Letters
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2000/2002
Subjects:
ID Code:
65232
Deposited By:
Deposited On:
17 Jun 2013 12:31
Refereed?:
Yes
Published?:
Published
Last Modified:
01 Jan 2020 08:32